MathSciNet Relay Station
MathSciNet bibliographic data
MR2995657 37Dxx
Melbourne, Ian; Török, Andrei Convergence of moments for axiom A and non-uniformly hyperbolic flows. Ergodic Theory Dynam. Systems 32 (2012), no. 3, 1091–1100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement